# SDR SIMA20150509006

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,119 hours, 23,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253CLC FWD EXIT LIGHT LOOSE.  R & R LIGHT ASSEMBLY IAW AMM 33-50-15.  FOUND DURING PS 2 CHECK.  OPERATIONS CHECKED GOOD.
